# SDR REXA2016090301689

- Difficulty date: September 3, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 26,880 hours, 24,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3501163
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SILL AT CARGO DOOR CUTOUT HAS CORROSION FROM FS 587 TO FS 619.  R & R LT FLOOR SILL AT CARGO DOOR IAW REO 601R-53-61-593 AND SRM 51-40-11.
